I started taking the pill back in Nov 2014 to avoid my period. Everything was fine and I didn't experience any major side effects, until a few days ago. I was walking and it felt like something was coming out, like a period or discharge. When I went to the bathroom I had a brownish-red discharge coming out. Today is the 5th day and since then it's starting to feel like a period because its red and heavier. I don't always take my pills at the same time everyday, so could that be the problem? Should I continue taking the active pills while i'm bleeding or not? BTW Every month I skipped the Inactive pills to avoid a period.
Absolutely. You never alter your pills schedule for bleeding. You need to take them at the same time. It can cause you to start bleeding if your body is without the hormone because you're late with a pill. You may not be able to skip more then every other period until your body gets into the routine. The pill will decrease the amount of lining in your uterus, and decreases the amt and length of your periods. First try taking them at the same time every day, and see what happens. The first 6 months things aren't always exactly as you want them, but you have to do your part too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2015 • 1 answer
Posted 20 Aug 2015 • 1 answer
I've been bleeding for 9 days now and I just started taking the pill a month ago. It's medium-light?
Posted 28 Apr 2016 • 0 answers
Posted 3 May 2016 • 0 answers
Posted 26 Jul 2016 • 0 answers